Research Repository

Inequalities of Lipschitz Type For Power Series of Operators in Hilbert Spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Inequalities of Lipschitz Type For Power Series of Operators in Hilbert Spaces. Communications in Mathematical Analysis, 16 (1). 102 - 122. ISSN 0973-3841

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequality; Power series; self-adjoint operator; linear operator; integral equation
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 09 May 2016 23:53
Last Modified: 20 Aug 2019 04:49
URI: http://vuir.vu.edu.au/id/eprint/30455
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar